MathSciNet Relay Station
MathSciNet bibliographic data
MR981569 60H05 (60B10)
Jakubowski, A.; Mémin, J.; Pagès, G. Convergence en loi des suites d'intégrales stochastiques sur l'espace ${\bf D}^1$ de Skorokhod. (French) [Convergence in law of sequences of stochastic integrals on the Skorokhod space ${\bf D}^1$] Probab. Theory Related Fields 81 (1989), no. 1, 111–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement